# SDR SWAA2024072915916

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 66,532 hours, 39,568 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR ; EMERGENCY ESCAPE SLIDE COVER TRIM BROKEN . *AFT ENTRY*<[01] TRANSFERRED TO LOG PAGE 2605513.;[02] VERIFIED TRANSFERRED TO LOG PAGE 2605513.;[03] OK TO CONTINUE IAW MEL 25-10-01; SP-1B. AUTHORIZATION CODE 205619.;[04] REMOVED AND REPLACED AFT ENTRY ESCAPE SLIDE CONTAINER REFERENCING AMM 25-66-01 AND TASK CARD 725-61-06. THIS CLEARS MEL 25-10-01.
